# SDR SWAA2019021829683

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 47,188 hours, 27,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY EXIT LIGHT BATTERY PACK INOP.  R&R BATTERY PACK PER AMM.
